# SDR REXA2022070801508

- Difficulty date: June 11, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3187313
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD SUPPORT ANGLE CORRODED IN MULTIPLE LOCATIONS.	INSTALLED NEW SERVICIABLE FWD SUPPORT ON ANGLE I.A.W CRJ 900 SRM 51-40-11-001-A01 AND 51-42-06-001-001-A01 .
